# SDR 07FDEA01225

- Difficulty date: April 1, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65162094
- Condition: Cracked
- Location: Lt Wingtip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SMALL CRACK AND DENT IN WING TIP L/E ADJACENT TO O/B END.  REMOVED AND REPALCED WING TIP SKIN PNL IAW SRM 51-30-2, P/N 65-16209-4.  PAINTED SKIN IAW MM 51-20-151-7.
